Jump to content

Search the Community

Showing results for tags 'metoprolol'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. Moderator note: link to benzo forum thread - Fightingawar Ativan Taper I have been on antidepressants for 16 years many different ones, the last one I was on was Clomipramine I was on it for a year and a half. I recently had to go the ER for high blood pressure and my heart rate being very high I was diagnosed with serotonin syndrome and was took off my antidepressant rapidly (10 days) I am now on day 16 of being completely off and suffering terrible withdrawals, how long does this last and how do you get through it. I am still taking Ativan twice a day but I feel like I’m fighting a war and I’m so desperate to win 😪
  2. Littlegrandma

    Littlegrandma

    Moderator note - link to Littlegrandma's benzo thread Hello everyone. I wanted to introduce myself and give you my history june 2015 lunesta 2 mg for insomnia. . July 2015 started celexa for GAD and insomnia. S/A headache, nausea, stomach pain, increased anxiety, blurry vision. Sept 2015 celexa switched to lexapro due to extreme eye pressure I never felt right on the lexapro. My fog never cleared and I still needed lunesta every night to sleep. But it helped slightly with anxiety and I was able to go about life but never really enjoying it. I felt I was always trying to distract myself with menial activity. Very apathetic. June 2, 2017 tapered lex from 20 mg to 7.5. Migraine, nausea, fatigue, loss of balance, ringing in ears, depersonalization, anxiety, sweats, depression. June 25 physical symptoms subsided, so I went to 7 mg making my own liquid. I don't think I did it right. July 6th -7mg with compounded pill. july 11 dry heaves, migraine, increased anxiety, july 15 trembling, panic, racing heart july 20 went to ER for BP 210/207 was put on 25 mg metoprolol and .5 Ativan as needed. ( I was already taking .25 xanax occasionally). Aug 1 upped lex dose to 8 mg Aug 3 suicidal thoughts, panic, trembling Aug 5 upped lex dose to 10 mg at the suggestion of a new therapist. I have not been able to stabilize. I am taking more and more xanax but trying to not exceed total .75 mg day i am left incapacitated, unable to take care of my house or my grandchildren. The tremors and panic remain as well as constant nausea and headache. Aug 7 I had a 3 hour consultation to get into detox for benzo w/d. I was told I was not in w/d and they scoffed at the idea that lexapro could cause w/d issues either. They said it sounds neurological and wouldn't even be admitted for IOP until I was medically cleared by a doctor. I am in despair and have nowhere to turn. Most of my family doesn't believe this is real as they've never had a problem starting , stopping, or switching a/d meds. I'm hoping I can get some good advice from you. Sorry this is so long. I hope it makes sense. I spent a long time writing earlier and lost message when I tried to post. That took about all the energy I had, so this may seem garbled. Thank you for listening and for any advice you may be able to give me
  3. I'm 32, I have a 6 year old, and I've decided I want to have another child finally. My GYN says, when you find out you're pregnant, just quit taking your medications. Wtf? I've been on wellbutrin xl, metoprolol, a beta blocker for heart rate associated with anxiety, and random benzos for about 5 years. I've been on and off of zoloft, which was rough. I take trazodone at night for sleep. And I've been on trintellix for a while now also, and I'm up to 20mg. Lately I've been so lethargic and having a hard time with any task, even getting dressed, brushing my teeth, much less actually cleaning up. I've also not been able to really get out of the house if I'm alone. I haven't had a xanax in over a week, so that's good, but idk what's going on. I've gained a ton of weight, constantly getting sick with something, and my skin looks terrible, and my eyes stay sunken in. I really want to come off of all my medications and rely on a more natural approach. I'm tired of feeling like a dead person walking around, and I want to feel things like I used to. I'm also running out of time to decide to quit everything and have another child. Where should I start tapering? Thanks for any advice.
×
×
  • Create New...